# SDR DHLA201000128

- Difficulty date: September 1, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT.-NR3 TRACK LUGS WORN (STA 1670.000 - 1702.000). PERFORMED MAJOR REPAIR IAW SRM 53-2-3, FIG 12, SHEET 1, PG 49-50.  REMOVED WORN TRACK SEGMENT AND EXISTING SPLICES IAW SRM 53-1-0 PG 1, SRM 51-3-0. FABRICATED NEW TRACK SEGMENT EXTRUSION PN S2772660 IAW SRM 53-2-3, PG 49-50, FIG 14 SHEET 1, SRM 51-2-0 FIG. 50 SHEET 73, SRM 53-2-3 PG 35-36. CLEANED, TREATED AND PRIMED AREA & NEW TRACK SEGMENT & EXISTING SPLICES IAW SRM 51-1-8B. INSTALLED NEW TRACK SEGMENT AND REINSTALLED EXISTING SPLICES IAW SRM 53-2-3 FIG 14, SHEET 1, PG 49-50, SRM 51-3-0, SRM 51-3-1.
